教師 「朱啟平」老師照片
教授

朱啟平

最高學歷:清華大學 博士

專長:

偏微分方程、富氏分析(影像處理)

 

重要學經歷 - 總覽列表

學歷
經歷
教授課程

請至東吳大學校務行政資訊系統查詢 https://web.sys.scu.edu.tw/class40.asp?option=2

校內分機 6710
研究室 R0722
電子郵件 chiepingchu@scu.edu.tw
個人網址
論文著作與研究計畫

[1] 1982, On Some Algebraic Properties of Sobolev Spaces, Soochow Journal of Mathematics, Vol.8,37-43,Taiwan.

[2] 1983, Some Properties of Sobolev Algebras, Soochow Journalof Mathematics, Vol.9,47-52,Taiwan.

[3] 1984, Some Properties of Potential Algebras, Soochow Journalof Mathematics, Vol.10,11-14,Taiwan.

[4] 1986, Chie-Ping Chu, Hwai-CHiuan Wang, Rudin Synthesis of Sobolev Algebras on the Circle Groups, Tamkang Journal of Mathematics, Vol.17,1-4,Taiwan.

[5] 1991, Chie-Ping Chu and Hwai-Chiuan Wang, Semilinear Elliptic Problems on an Infinite Cone, Chinese Journal of Mathematics, Vol.19,No.2,173-186.

[6] 1992, Chie-Ping Chu and Hwai-Chiuan Wang, Symmetry Properties of Positive Solutions of Elliptic Equations in an Infinite Sentorial Cone, Proceedings of the Royal Society of Edinburgh, 122A,137-160.

[7] 2000, "Some Properties of Legendre Functions and Related Applications", Zeitschrift fur Analysis und ihre Anwendungen, vol.19, no. 4 (2000), p.1075-1086.

[8] Some comparison theorems for Sturm-Liouville eigenvalue problems, Journal of Mathematical Analysis and Applications, 262, p.376-387, (2001)(SCI)

[9] Chie-Ping Chu(with Chih Chy Fwu), Monotone variations of the first eigenvalue for doubly connected domains, Mathematische Nachrichten, vol.256, no.1, p.6-16(2003)(SCI)

[10] Convexity of the first eigenfunctions of Sturm-Liouville eigenvalue problems, Journal of Mathematical Analysis and Applications, vol 291, no1, p.237-245(2004)(SCI)

[11] Location of zeros for Neumann Sturm-Liouville eigenfunctions, Journal of Mathematical Analysis and Applications, Vol.293, No.1, p.57-70 (2004)(SCI)

[12] Level sets of the first eigenfunction from the rearrangement point of view, Mathmatische Nachrichten, 277(2004), 3-13(SCI).

[13] On eigenpairs of Schrodinger equation with multiwell potential, Journal of Mathematical Analysis and Applications, vol. 332, no. 1, p.219-235, 2007 (SCI) (on line 11/07/2006)

[14] Convexity in x of the level sets of the first Dirichlet eigenfunction, Mathematische Nachrichten 280, No.13-14, 1467-1474(2007)(SCI).

[15] Some comparison theorems on eigenvalues for one dimensional Schrodinger operators with applications, Zeitschrift fur Analysis und ihre Anwendungen (Journal for Analysis and its Applications), 29(1), 117-124(2010)(SCI).

備註  

 

|回到頁首 | 返回專任教師 |